# SDR 06FDEA0854

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL RIB DOUBLER FOUND CRACKED AT XORS=562.  LEFT HAND WING FIXED LEADING EDGE INTERNAL RIB DOUBLER AT XORS=562 REMOVED AND REPLACED WITH NEW FABRICATED DOUBLER AS PER SRM 51-33-01 VOLUME II.  NEW DOUBLER FABRICATED AS PER DRAWING ARB3954.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
